Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Errata: ``Certain pure cubic fields with class-number one'' [Math. Comp. 31 (1977), no. 138, 578-580; MR 55 #5578]

Author: H. C. Williams
Journal: Math. Comp. 33 (1979), 847-848
MSC: Primary 12A50; Secondary 12A30
Original Article: Math. Comp. 31 (1977), 578-580.
MathSciNet review: 535439
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A50, 12A30

Retrieve articles in all journals with MSC: 12A50, 12A30

Additional Information

PII: S 0025-5718(1979)0535439-4
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia